MENU

You are here

Publications

Export 225 results:
Filters: First Letter Of Last Name is C  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Berti M, Corsi L, Procesi M. An Abstract Nash–Moser Theorem and Quasi-Periodic Solutions for NLW and NLS on Compact Lie Groups and Homogeneous Manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34651
Salmoiraghi F, Ballarin F, Corsi G, Mola A, Tezzele M, Rozza G. Advances in geometrical parametrization and reduced order models and methods for computational fluid dynamics problems in applied sciences and engineering: overview and perspectives. In: Papadrakakis M, Papadopoulos V, Stefanou G, Plevris V Proceedings of the ECCOMAS Congress 2016, VII European Conference on Computational Methods in Applied Sciences and Engineering,. Proceedings of the ECCOMAS Congress 2016, VII European Conference on Computational Methods in Applied Sciences and Engineering,. Crete, Greece: ECCOMAS; 2016.
Cotti G, Guzzetti D. Analytic geometry of semisimple coalescent Frobenius structures. Random Matrices: Theory and Applications [Internet]. 2017 ;06:1740004. Available from: https://doi.org/10.1142/S2010326317400044
Chanillo S, Malchiodi A. Asymptotic Morse theory for the equation $\\\\Delta v=2v\\\\sb x\\\\wedge v\\\\sb y$. Comm. Anal. Geom. 13 (2005) 187-252 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3533
Ancona F, Coclite GM. On the attainable set for Temple class systems with boundary controls. SIAM J. Control Optim. 43 (2005) 2166-2190 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1581
C
Cesarano L. Canonical Surfaces and Hypersurfaces in Abelian Varieties.; 2018. Available from: https://arxiv.org/abs/1808.05302
Berti M, Carminati C. Chaotic dynamics for perturbations of infinite-dimensional Hamiltonian systems. Nonlinear Anal. 48 (2002) 481-504 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1279
Bressan A, Cellina A, Fryszkowski A. A class of absolute retracts of dwarf spheroidal galaxies. Proc.Amer.Math.Soc. 112 (1991), no.2, 413 [Internet]. 1991 . Available from: http://hdl.handle.net/1963/837
Carlotto A, Malchiodi A. A class of existence results for the singular Liouville equation. Comptes Rendus Mathematique 349 (2011) 161-166 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5793
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. A class of Hamiltonians for a three-particle fermionic system at unitarity.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34469
Cotti G. Coalescence Phenomenon of Quantum Cohomology of Grassmannians and the Distribution of Prime Numbers.; 2016.
Malchiodi A, Yang P, Cheng J-H, Hwang JF. A Codazzi-like equation and the singular set for C1 smooth surfaces in the Heisenberg group. Journal fur die Reine und Angewandte Mathematik, Issue 671, October 2012, Pages 131-198 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6556
Crismale V, Lazzaroni G, Orlando G. Cohesive fracture with irreversibility: Quasistatic evolution for a model subject to fatigue. Mathematical Models and Methods in Applied Sciences [Internet]. 2018 ;28:1371-1412. Available from: https://doi.org/10.1142/S0218202518500379
Mason P, Boscain U, Chitour Y. Common Polynomial Lyapunov Functions for Linear Switched Systems. SIAM J. Control Optim. 45 (2006) 226-245 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2181
Bonechi F, Cattaneo AS, Iraso R. Comparing Poisson Sigma Model with A-model. Journal of High Energy Physics [Internet]. 2016 ;2016:133. Available from: https://doi.org/10.1007/JHEP10(2016)133
Chen P, Quarteroni A, Rozza G. Comparison between reduced basis and stochastic collocation methods for elliptic problems. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34727
Sartori A, Baroli D, Cammi A, Chiesa D, Luzzi L, Ponciroli RR, Previtali E, Ricotti ME, Rozza G, Sisti M. Comparison of a Modal Method and a Proper Orthogonal Decomposition approach for multi-group time-dependent reactor spatial kinetics. Annals of Nuclear Energy [Internet]. 2014 ;71:229. Available from: http://urania.sissa.it/xmlui/handle/1963/35039
Sartori A, Baroli D, Cammi A, Chiesa D, Luzzi L, Ponciroli RR, Previtali E, Ricotti ME, Rozza G, Sisti M. Comparison of a Modal Method and a Proper Orthogonal Decomposition approach for multi-group time-dependent reactor spatial kinetics. Annals of Nuclear Energy [Internet]. 2014 ;71:229. Available from: http://urania.sissa.it/xmlui/handle/1963/35039
Antonić N, Burazin K, Crnjac I, Erceg M. Complex Friedrichs systems and applications.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35270

Pages

Sign in